# SDR IPXA2025083139414

- Difficulty date: August 24, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Part number: 6002000501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-SHAPED BARRIER RT SIDE BETWEEN FRAMES 19-20, Y953-Y1552 HAS CORROSION. REMOVED CORROSION IN SHAPED BARRIER AT FWD FACE OF RT FRAME 19-20 Y953-Y1552 IAW SRM 51-74-10. AFTER EVALUATE ON THE AREA 1 & AREA 3 IT WAS FOUND TO BE OUT OF LIMITS, ON AREA 2, AREA 4 & AREA 5 IT WAS FOUND TO BE WITHIN LIMITS IAW SRM 53-12-19, FIG.104 (SHEET 2) & FIG.108 (SHEET 1).  ACCOMPLISHED STEP 1 OF EA 300-5312-27-A4115 PRELIMINARY 1 BLEND DISCREPANT CORRODED AREA SMOOTH TO REMOVE DAMAGES. ACCOMPLISHED STEP 6 EA 300-5312-27-A4115 PRELIMINARY 2. RESTORE SURFACE PROTECTIONS PER SRM 51-75-10 AND SRM 51-23-10.
